Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 11, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Dec 2, 2007, 3:06 PM EST for 23 counties in Michigan. It took effect at Dec 2, 2007, 7:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 3:06 PM EST (20:06 UTC)
- In effect from
- Dec 2, 2007, 7:00 PM EST
- Expired
- Dec 3, 2007, 10:39 AM EST
- In force
- 16 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 532 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRR 022006 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 306 PM EST SUN DEC 2 2007 ...DENSE FOG THIS EVENING FOLLOWED BY WINDY CONDITIONS... .A COLD FRONT WILL SWEEP THROUGH THE AREA THIS EVENING...WITH WINDY CONDITIONS DEVELOPING FOR THE LAKE MICHIGAN SHORELINE COUNTIES. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED TONIGHT AND TOMORROW MORNING. BEFORE THE WINDS COME UP THIS EVENING HOWEVER...THE LIGHT WINDS AND MELTING SNOW AND ICE ARE PROVIDING IDEAL CONDITIONS FOR DENSE FOG. VISIBILITIES OF A QUARTER MILE AND EVEN NEAR ZERO AT TIMES CAN BE EXPECTED ALONG AND EAST OF HIGHWAY 131 THIS EVENING. THE FOG SHOULD LIFT FAIRLY QUICK AFTER 900 PM TO 1000 PM. MIZ038>040-044>046-051-052-057>059-065>067-072>074-030300- /O.NEW.KGRR.FG.Y.0006.071202T2006Z-071203T0300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 306 PM EST SUN DEC 2 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. LIGHT WINDS LATE THIS AFTERNOON AND EARLY EVENING WILL PROVIDE IDEAL CONDITIONS FOR DENSE FOG. EXPECT VISIBILITIES TO DIP TO NEAR ZERO AT TIMES. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ MIZ037-043-050-056-064-071-030415- /O.NEW.KGRR.WI.Y.0011.071203T0000Z-071203T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 306 PM EST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST MONDAY. WINDS ARE EXPECTED TO INCREASE RATHER QUICKLY THIS EVENING OUT OF THE WEST AND NORTHWEST. BY MIDNIGHT...WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TOWARD 50 MPH CAN BE EXPECTED. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AND INTO MONDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND COULD REACH 30 MPH WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DUKE
5 follow-up statements
000 WWUS73 KGRR 022348 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 648 PM EST SUN DEC 2 2007 ...WINDY CONDITIONS WILL DEVELOP LATE TONIGHT... .A COLD FRONT WILL SWEEP THROUGH THE AREA THIS EVENING...WITH WINDY CONDITIONS DEVELOPING FOR THE LAKE MICHIGAN SHORELINE COUNTIES. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED TONIGHT AND TOMORROW MORNING. MIZ038>040-044>046-051-052-057>059-065>067-072>074-030100- /O.CAN.KGRR.FG.Y.0006.000000T0000Z-071203T0300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 648 PM EST SUN DEC 2 2007 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE DENSE FOG ADVISORY. VISIBILITIES WILL CONTINUE TO IMPROVE GRADUALLY DURING THE EARLY TO MID EVENING HOURS AS WEST NORTHWEST WINDS BEHIND THE COLD FRONT ADVECT DRIER AIR INTO OUR AREA. $$ MIZ037-043-050-056-064-071-030800- /O.CON.KGRR.WI.Y.0011.071203T0000Z-071203T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 648 PM EST SUN DEC 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. WINDS ARE EXPECTED TO INCREASE RATHER QUICKLY THIS EVENING OUT OF THE WEST AND NORTHWEST. BY MIDNIGHT...WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TOWARD 50 MPH CAN BE EXPECTED. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AND INTO MONDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND COULD REACH 30 MPH WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LAURENS
000 WWUS73 KGRR 030321 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1021 PM EST SUN DEC 2 2007 ...WINDY CONDITIONS HAVE DEVELOPED... .WINDY CONDITIONS HAVE DEVELOPED ALONG THE LAKESHORE IN THE WAKE OF A COLD FRONT. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED TONIGHT AND TOMORROW MORNING. MIZ037-043-050-056-064-071-031130- /O.CON.KGRR.WI.Y.0011.000000T0000Z-071203T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 1021 PM EST SUN DEC 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TOWARD 50 MPH WILL CONTINUE OVERNIGHT AND MONDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND COULD REACH 30 MPH WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRR 030421 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1121 PM EST SUN DEC 2 2007 ...WINDY CONDITIONS HAVE DEVELOPED... .WINDY CONDITIONS HAVE DEVELOPED ALONG THE LAKESHORE IN THE WAKE OF A COLD FRONT. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED TONIGHT AND TOMORROW MORNING. MIZ038>040-044>046-051-052-057>059-065>067-072>074-031230- /O.EXA.KGRR.WI.Y.0011.000000T0000Z-071203T1600Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT- IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS... IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO... BATTLE CREEK...JACKSON 1121 PM EST SUN DEC 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL CONTINUE OVERNIGHT AND MONDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND COULD REACH 30 MPH WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ037-043-050-056-064-071-031230- /O.CON.KGRR.WI.Y.0011.000000T0000Z-071203T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... HOLLAND...SOUTH HAVEN 1121 PM EST SUN DEC 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 50 MPH WILL CONTINUE OVERNIGHT AND MONDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND COULD REACH 30 MPH WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRR 030901 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT... .WINDS GUSTING TO 45 MPH WILL BE POSSIBLE THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. MIZ037>040-043>046-050>052-056>059-064>067-071>074-031600- /O.CON.KGRR.WI.Y.0011.000000T0000Z-071203T1600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 401 AM EST MON DEC 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH WILL CONTINUE THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND COULD REACH 30 MPH WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRR 031539 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1039 AM EST MON DEC 3 2007 ...WIND ADVISORY CANCELLED... .AS THE STRONG AREA OF LOW PRESSURE CONTINUES TO PULL AWAY FROM THE GREAT LAKES TO THE EAST TODAY...THE WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON AND EVENING. IT WILL REMAIN BLUSTERY TODAY...BUT WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. MIZ037>040-043>046-050>052-056>059-064>067-071>074-031645- /O.CAN.KGRR.WI.Y.0011.000000T0000Z-071203T1600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1039 AM EST MON DEC 3 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. IT WILL REMAIN BLUSTERY TODAY WITH NORTHWEST WINDS OF 15 TO 25 MPH AND A FEW GUSTS ABOVE 30 MPH. WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND EVENING. WITH WINDS ALREADY BELOW WIND ADVISORY CRITERIA THOUGH THE WIND ADVISORY HAS BEEN CANCELLED. $$ DUKE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Dec 2, 1:55 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Dec 2, 1:55 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 155 PM EST SUN DEC 2 2007 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(446 AM EST SUN DEC 2 2007) LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TODAY AND DRAG A COLD FRONT ACROSS LOWER MICHIGAN THIS AFTERNOON. UNTIL THIS OCCURS WE WILL EXPERIENCE WARMER SOUTHERLY BREEZES WHICH WILL PUSH TEMPERATURES TOWARD THE 40 DEGREE MARK. OCCASIONAL LIGHT RAIN WILL ACCOMPANY THE FRONT. COLDER AIR WILL RETURN THIS EVENING AND THE PRECIPITATION WILL SWITCH OVER TO SNOW. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE OVERNIGHT AND INTO MONDAY AS SOME LAKE EFFECT SNOW SHOWERS ARE GENERATED IN THE COLDER AIR. THE NEXT SYSTEM TO AFFECT THE AREA WILL BE A CLIPPER MOVING TOWARD THE REGION TUESDAY AFTERNOON. THIS SYSTEM WILL ALSO BRING SOME LIGHT SNOW TO LOWER MICHIGAN. && .SHORT TERM...(155 PM EST SUN DEC 2 2007) SENT A QUICK AFTERNOON UPDATE TO ADD THE MENTION OF AN ISOLATED THUNDERSTORM. COLD FRONT SWEEPING THROUGH COMBINED WITH LIFT ASSOCIATED WITH THE MID LEVEL TROUGH AND UPPER JET STREAK IS ENOUGH TO SPARK SOME CONVECTION. MODELS ARE HINTING AS SOME ELEVATED INSTABILITY SLIDING THROUGH. IN ADDITION ADDED SOME FOG WORDING AS THE MELTING SNOW/ICE COMBINED WITH LIGHT WINDS JUST AHEAD OF THE SURFACE FRONT ARE PROVIDING A GOOD SET UP FOR FOG. SOME VSBY/S BELOW A MILE UP NORTH. ONCE THE FRONT SLIDES EAST LATER THIS EVENING...THE FOG AND THUNDER THREAT SHOULD END. && .LONG TERM...(1220 PM EST SUN DEC 2 2007) WE WILL KEEP LOW CHC POPS GOING FOR LIGHT SNOW FOR NOW FOR WEDNESDAY WITH THE CLIPPER SYSTEM TRACKING SOUTHEAST THROUGH THE LWR OH VALLEY REGION. HOWEVER I FEEL THE BETTER CHANCE FOR SNOW WITH THAT SYSTEM WILL BE SOUTH OF OUR AREA ACROSS IL/IN IN CLOSER PROXIMITY TO THAT SYSTEM. A FEW LAKE EFFECT SNOW SHOWERS ARE POSSIBLE THURSDAY WITH 850 MB TEMPS SUFFICIENTLY COLD FOR LES. ECMWF GUIDANCE LOOKS CONSIDERABLY MILDER LATE THIS WEEK BUT HAVE OPTED TO GO WITH THE GFS WHICH ALSO PRESERVES CONTINUITY WITH OUR PREVIOUS EXTENDED RANGE FCST. IN GOING WITH THE GFS AS MODEL OF CHOICE IT APPEARS THAT A WEAK LOW PRESSURE SYSTEM TRACKING ENE THROUGH THE LWR OH VALLEY WILL BRING ANOTHER CHC OF LIGHT PCPN FRIDAY. TEMPS WILL MODERATE THIS WEEKEND. && .AVIATION...(1220 PM EST SUN DEC 2 2007) LOW CIGS/VISBYS THIS AFTN DUE TO LIGHT FOG AND SCATTERED SHOWERS. RAIN SHOWERS WILL BECOME MIXED WITH THEN QUICKLY CHANGE OVER TO SCATTERED SNOW SHOWERS THIS EVENING AS WINDS VEER TO THE WNW AND INCREASE WHICH WILL ADVECT COLDER AIR BACK IN. THE BEST CHC FOR SNOW SHOWERS WILL COME THROUGH THE EVENING INTO THE EARLY MORNING HOURS. COVERAGE OF SNOW SHOWERS SHOULD DECREASE TOWARD DAYBREAK MONDAY DUE TO SHALLOW LOW LEVEL MOISTURE WHICH WILL NOT EXTEND UP INTO THE DGZ. ACTUALLY I WOULD NOT EXPECT MUCH MORE THAN LIGHT SNOW SHOWERS AND FLURRIES MONDAY. && .MARINE...(446 AM EST SUN DEC 2 2007) WILL HOIST A GALE WARNING FOR INCREASING WINDS THIS EVENING. STRONG MIXING IN THE COLD ADVECT PATTERN AND A DEEPENING LOW PRESSURE ALL SPELL FOR GALE FORCE WINDS. EXPECT WE WILL SEE SOME WINDS EXCEED 40 KNOTS. WILL EXTEND THE GALES THROUGH MONDAY. THE PRESSURE GRADIENT FINALLY RELAXES MONDAY NIGHT AND WINDS SHOULD BEGIN TO DIMINISH. && .HYDROLOGY...(446 AM EST SUN DEC 2 2007) PCPN SHOULD BE ON THE LIGHTER SIDE TODAY...ALTHOUGH A BURST OF HEAVIER RAIN MAY OCCUR ACROSS THE SOUTHERN CWA LATE THIS AFTERNOON AND EVENING. THE PCPN WILL CHANGE TO SNOW TOWARD MID EVENING. WITH THE RELATIVELY LIGHT QPF NO HYDRO CONCERNS ARE ANTICIPATED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM...GALE WARNING ENTIRE NEARSHORE TONIGHT AND MONDAY. && SYNOPSIS: JK SHORT TERM: DUKE LONG TERM: LAURENS AVIATION: LAURENS MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Dec 2, 3:00 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 300 PM EST SUN DEC 2 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-031045- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 300 PM EST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOG WILL CONTINUE TO DEVELOP AND BECOME DENSE FROM MID TO LATE THIS AFTERNOON. SNOW WILL REDEVELOP TONIGHT AS TEMPERATURES DROP BACK BELOW FREEZING AND ROADS COULD BECOME SLIPPERY OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW SHOWERS ARE EXPECTED ON AND OFF FOR MUCH OF THIS WEEK AS COLD AIR MOVES OVER LAKE MICHIGAN. THE BEST CHANCE FOR SNOW IMPACTING TRAVEL WILL BE WEDNESDAY MORNING AS LOW PRESSURE MOVES THROUGH AND SOME ACCUMULATING SNOW IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-031045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 300 PM EST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WAVES OVER 4 FEET WILL POSE A HAZARD TO SMALL CRAFT TODAY. WINDS OF 30 TO 40 KNOTS WILL CREATE HAZARDOUS CONDITIONS TO ALL CRAFT ON LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS UP TO 40 KNOTS AND WAVES OVER 10 FEET WILL POSE A HAZARD TO CRAFT ON LAKE MICHIGAN ON MONDAY. WIND AND WAVES WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAURENS
In the hours before
Local storm report, Dec 2, 10:18 AM EST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FREEZING RAIN ST. JOHNS 43.00N 84.56W
12/02/2007 E0.40 INCH CLINTON MI COUNTY OFFICIAL
1 1/2 TO 2 INCHES OF SNOW
&&
IODLocal storm report, Dec 2, 10:19 AM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1019 AM EST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM SNOW HARRISON 44.02N 84.80W
12/02/2007 E6.0 INCH CLARE MI LAW ENFORCEMENT
TWO TENTHS OF AN INCH OF ICE IN ADDITION TO THE SNOW.
&&
DUKELocal storm report, Dec 2, 10:26 AM EST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1026 AM EST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM SNOW MOUNT PLEASANT 43.61N 84.75W
12/02/2007 E4.0 INCH ISABELLA MI LAW ENFORCEMENT
ABOUT AN 1/8TH OF AN INCH ICE. SNOW WAS REPORTED AS 3 TO
5 INCHES ACROSS ISABELLA COUNTY.
&&
DUKELocal storm report, Dec 2, 10:28 AM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1028 AM EST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FREEZING RAIN WHITE CLOUD 43.55N 85.77W
12/02/2007 E0.25 INCH NEWAYGO MI LAW ENFORCEMENT
2 INCHES OF SNOW AS WELL.
&&
DUKELocal storm report, Dec 2, 10:33 AM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1033 AM EST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FREEZING RAIN JACKSON 42.24N 84.40W
12/02/2007 E0.10 INCH JACKSON MI LAW ENFORCEMENT
SEVEN TENTHS OF AN INCH OF SNOW AND SLEET FOLLOWED BY A
TENTH OF AN INCH OF FREEZING RAIN
&&
JLAURENSLocal storm report, Dec 2, 10:40 AM EST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1040 AM EST SUN DEC 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM FREEZING RAIN 3 E GRAND JUNCTION 42.40N 86.01W
12/02/2007 E0.38 INCH VAN BUREN MI TRAINED SPOTTER
3/8 INCH ICE ACCUMULATION. INTERMITENT FLICKERING OF
LIGHTS
1202 AM SNOW ST. JOHNS 43.00N 84.56W
12/02/2007 M1.2 INCH CLINTON MI TRAINED SPOTTER
1208 AM SNOW 2 SW SHELBY 43.58N 86.40W
12/02/2007 M3.5 INCH OCEANA MI TRAINED SPOTTER
SLEET AND FREEZING RAIN ONGOING
1211 AM FREEZING RAIN 3 W LANSING 42.71N 84.61W
12/02/2007 M0.20 INCH EATON MI BROADCAST MEDIA
1252 AM FREEZING RAIN 3 SE ROCKFORD 43.10N 85.51W
12/02/2007 E0.25 INCH KENT MI BROADCAST MEDIA
0645 AM SNOW BRECKENRIDGE 43.41N 84.48W
12/02/2007 M2.5 INCH GRATIOT MI TRAINED SPOTTER
0.3 INCHES OF ICING FROM FREEZING RAIN.
0700 AM FREEZING RAIN GRAND RAPIDS 42.96N 85.66W
12/02/2007 M0.20 INCH KENT MI OFFICIAL NWS OBS
0702 AM SNOW DE WITT 42.84N 84.58W
12/02/2007 M0.5 INCH CLINTON MI TRAINED SPOTTER
0.2 INCHES OF ICING FROM FREEZING RAIN.
0820 AM SNOW MOUNT PLEASANT 43.61N 84.75W
12/02/2007 M4.2 INCH ISABELLA MI PUBLIC
COATING OF ICE ON TOP OF THE SNOW.
0900 AM SNOW 3 N JACKSON 42.29N 84.40W
12/02/2007 E0.7 INCH JACKSON MI PUBLIC
0930 AM FREEZING RAIN 3 SE LYONS 42.95N 84.90W
12/02/2007 E0.25 INCH IONIA MI LAW ENFORCEMENT
1.0 INCHES OF SNOW ALONG WITH THE FREEZING RAIN.
0930 AM SNOW PENTWATER 43.78N 86.43W
12/02/2007 E3.0 INCH OCEANA MI LAW ENFORCEMENT
TENTH OF AN INCH OF ICE ESTIMATED ON TOP OF THE SNOW.
0935 AM FREEZING RAIN MUSKEGON 43.23N 86.26W
12/02/2007 E0.20 INCH MUSKEGON MI COUNTY OFFICIAL
NOT MUCH SNOW
0937 AM FREEZING RAIN CHARLOTTE 42.56N 84.83W
12/02/2007 E0.25 INCH EATON MI COUNTY OFFICIAL
AN INCH OF SNOW FOLLOWED BY A HALF AN INCH OF SLEET AND A
QUARTER OF AN INCH OF FREEZING RAIN
0937 AM FREEZING RAIN LANSING 42.71N 84.55W
12/02/2007 E0.25 INCH INGHAM MI LAW ENFORCEMENT
ONE INCH OF SNOW FOLLOWED BY A HALF AN INCH OF SLEET AND
A QUARTER OF AN INCH OF FREEZING RAIN
0937 AM FREEZING RAIN MIDDLEVILLE 42.71N 85.47W
12/02/2007 E0.10 INCH BARRY MI NWS EMPLOYEE
0.3 INCHES OF SNOW FOLLOWED BY AN INCH OF SLEET AND A
TENTH OF AN INCH OF FREEZING RAIN
0937 AM FREEZING RAIN ALLEGAN 42.53N 85.85W
12/02/2007 E0.10 INCH ALLEGAN MI COUNTY OFFICIAL
TRACE OF SNOW FOLLOWED BY AN INCH OF SLEET AND A TENTH OF
AN INCH OF FREEZING RAIN
0942 AM FREEZING RAIN GRAND HAVEN 43.06N 86.22W
12/02/2007 E0.30 INCH OTTAWA MI COUNTY OFFICIAL
1 INCH OF SNOW
0950 AM SNOW BALDWIN 43.90N 85.85W
12/02/2007 E4.0 INCH LAKE MI LAW ENFORCEMENT
SOME FREEZING RAIN AS WELL.
0950 AM SNOW IRONS 44.14N 85.92W
12/02/2007 E6.0 INCH LAKE MI LAW ENFORCEMENT
SOME FREEZING RAIN AS WELL.
0955 AM FREEZING RAIN CEDAR SPRINGS 43.22N 85.55W
12/02/2007 E0.40 INCH KENT MI COUNTY OFFICIAL
1000 AM FREEZING RAIN IONIA 42.99N 85.06W
12/02/2007 E0.25 INCH IONIA MI LAW ENFORCEMENT
1 INCH OF SNOW
1005 AM FREEZING RAIN STANTON 43.29N 85.08W
12/02/2007 E0.25 INCH MONTCALM MI COUNTY OFFICIAL
1 TO 2 INCHES OF SNOW
1005 AM FREEZING RAIN 2 WNW BLOOMINGDALE 42.39N 85.99W
12/02/2007 E0.38 INCH VAN BUREN MI TRAINED SPOTTER
AN INCH OF SNOW FOLLOWED BY THREE EIGHTHS OF AN INCH OF
FREEZING RAIN AND SLEET
1005 AM FREEZING RAIN KALAMAZOO 42.27N 85.59W
12/02/2007 E0.50 INCH KALAMAZOO MI LAW ENFORCEMENT
AN INCH OF SNOW FOLLOWED BY AN INCH TO INCH AND A HALF OF
SLEET AND A HALF AN INCH OF FREEZING RAIN AT WESTERN
MICHIGAN UNIVERSITY IN KALAMAZOO
1005 AM FREEZING RAIN BATTLE CREEK 42.30N 85.23W
12/02/2007 E0.25 INCH CALHOUN MI LAW ENFORCEMENT
A HALF AN INCH OF SNOW AND SLEET FOLLOWED BY A QUARTER OF
AN INCH OF FREEZING RAIN
1005 AM FREEZING RAIN JACKSON 42.24N 84.40W
12/02/2007 E0.10 INCH JACKSON MI LAW ENFORCEMENT
SEVEN TENTHS OF AN INCH OF SNOW AND SLEET FOLLOWED BY A
TENTH OF AN INCH OF FREEZING RAIN
1006 AM SNOW BIG RAPIDS 43.70N 85.49W
12/02/2007 E5.0 INCH MECOSTA MI LAW ENFORCEMENT
COATING OF ICE ON TOP OF THE SNOW.
1006 AM SNOW REED CITY 43.87N 85.51W
12/02/2007 E5.0 INCH OSCEOLA MI LAW ENFORCEMENT
1/8 OF AN INCH OF ICE ON TOP OF THE SNOW.
1010 AM FREEZING RAIN ALMA 43.38N 84.65W
12/02/2007 E0.25 INCH GRATIOT MI COUNTY OFFICIAL
2 TO 3 INCHES OF SNOW
1014 AM SNOW TUSTIN 44.10N 85.46W
12/02/2007 E7.0 INCH OSCEOLA MI BROADCAST MEDIA
TENTH OF AN INCH OF ICE ON TOP OF THE SNOW. REPORT FROM
TV 9/10.
1016 AM FREEZING RAIN ST. JOHNS 43.00N 84.56W
12/02/2007 E0.40 INCH CLINTON MI COUNTY OFFICIAL
1 1/2 TO 2 INCHES OF SNOW
1018 AM SNOW HARRISON 44.02N 84.80W
12/02/2007 E6.0 INCH CLARE MI LAW ENFORCEMENT
TWO TENTHS OF AN INCH OF ICE IN ADDITION TO THE SNOW.
1020 AM SNOW MOUNT PLEASANT 43.61N 84.75W
12/02/2007 E4.0 INCH ISABELLA MI LAW ENFORCEMENT
ABOUT AN 1/8TH OF AN INCH ICE. SNOW WAS REPORTED AS 3 TO
5 INCHES ACROSS ISABELLA COUNTY.
1025 AM FREEZING RAIN WHITE CLOUD 43.55N 85.77W
12/02/2007 E0.25 INCH NEWAYGO MI LAW ENFORCEMENT
2 INCHES OF SNOW AS WELL.
&&
IODThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 3:06 PM EST | Dense Fog Advisory | GRR | Barry, Calhoun, Clare, Clinton, Eaton, Gratiot and 11 more | 4 hr |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.